Welp.... I officially had to say humira wasn't for me. My last humira shot was on Apr 11th and my first one was on Mar 12th. I have had a headache now since Mar 12th with no end in sight. I guess I'm the 10% that has headaches which is a common side effect. =( In my case, I have had a headache which ranges in pain from a 5/10 to a 9/10. The higher pain levels began after my 3rd set of shots.
I will be seeing a neurologist on the 18th to see if it is a permanent damage thing because my gastroenterologist said it should have worn out of my body by now and there is nothing more he can do for me. It DID work on my intestines, no pain, could eat ANYTHING but being bedridden because my head felt like it was being bashed and stabbed with hammers and ice picks were the deal breaker.
I am back on the Asacol and Imuran. He wanted me to try Remicaide but I told him I'd like to take a break and would rather poop and have side pain than have a tummy of steel and not be able to leave the house cause I wanted to blow up my head.
For those of you that it worked for, I'm very happy. At first I read all the side effects that others posted and got all happy because I didn't exhibit any of them until the headaches came on the 14th. At first he was saying it was cause of the loading dose which is 4 shots and then 2 shots 2 weeks afterwards. But it seemed as I took the 2 shots and finally the 1 shot, that the side effects were getting stronger.
Have a great weekend and happy mothers day!
Newbie - 37 yrs old Diagnosed: 08/03/07
Started Humira 3/14/09.... <crossing fingers>